Results 1 to 5 of 5

Thread: delayed negative reaction to IPL

  1. #1
    Senior Member
    Join Date
    Jan 2006
    Posts
    246

    Default delayed negative reaction to IPL

    so i had my second IPL with dr Crouch 2 and a half weeks ago, and abut a week after the session (and of that post-IPL period of perfect skin), I noticed an area of discoloration on my left cheek that wasn't there before. It seems more surface based as when i stretch the skin (the areas with rosacea fade into paleness), but this seems to sit on the skin like tiny little red and slightly brown marks forming a patch.

    I got so depressed about this because it actually looked worse that before i started the treamtent. I decided to start finacea on the area again to see if i could fade it, and it does seem to be slowly diminishing. Now i have had 12 IPL's before but never a reaction like this.

    Can anyone relate, or offer any advice?

    Terry

  2. #2
    Senior Member Mistica's Avatar
    Join Date
    Nov 2007
    Posts
    1,840

    Default

    I can relate.

    Firstly, don't panic yet. It could simply be veins dying. Or, it might be transient hyperpigmentation. If it is the latter, interfering with it might cause this to worsen.
    Stretching the skin to get a better look could be damaging too. I have done all of the above with regret.

    Leave it alone and hopefully it will resolve itself. If you do indeed have a patch of hyperpigmentation, and you are of a fair complexion, it is likely to fade away. The fact it is already diminishing is a good sign.

    And of course, you can always call Dr Crouch with your concerns.
    I hope you achieve success with your treatments.
    Previous Numerous IPL, ZZ cream.
    Supplements: Vit K2, High Dose Vit C, BHCL, Digestive Enzymes, Ionic trace mineral drops, low dose iodine to correct deficiency.
    Skin Care: Cetaphil Gentle Cleanser, or ZZ soap.

    Treating for gut infections under specialist care. (This is helping).
    GAPS diet foods/no probiotics.

  3. #3
    Senior Member
    Join Date
    Jan 2006
    Posts
    246

    Default

    hi mistica

    thanks for youyr reply. Do you think finacea is interfering with it?

    getting hold of dr Crouch between visits is not really an option. He is NEVER available to talk, due to the quite bizarre telephone system used at Burghley Park...You can only ever leave a message, and hope that his secretary will call you back. I have been waiting for 2 weeks now for a phonecall.

  4. #4
    Moderator phlika29's Avatar
    Join Date
    Apr 2006
    Location
    Dorset, UK
    Posts
    8,369

    Default

    I find that the best way to contact him is via email. Email him with a photograph and he will get back to you.

  5. #5
    Senior Member
    Join Date
    Mar 2007
    Posts
    662

    Default

    Yes he is very quick to reply to emails.
    Try not to worry though. It can take a long while for IPL to settle. My skin is usually a mess for 3-4 weeks after treatment. hang in there.

Similar Threads

  1. hello - feeling negative (sorry)
    By krusha in forum Newbie questions / Introduction
    Replies: 5
    Last Post: 28th March 2009, 11:28 AM
  2. v beam delayed reaction?
    By amanda1 in forum Intense pulsed light and laser
    Replies: 3
    Last Post: 26th March 2009, 10:41 PM
  3. delayed symptoms
    By Brighteyes in forum General rosacea questions
    Replies: 0
    Last Post: 24th November 2008, 10:08 PM
  4. Negative Reaction to Clinique Anti Redness
    By lemonice in forum Topical and oral products (non-prescription)
    Replies: 3
    Last Post: 3rd April 2008, 10:35 PM
  5. Being Positive about a Negative
    By J-Mill in forum General rosacea questions
    Replies: 5
    Last Post: 27th March 2008, 01:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •